Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Nashville, TN

June 10, 2014Cannon County, Rutherford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 11:42 AM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 11:42 AM CDT (16:42 UTC)
Expired
Jun 10, 2014, 12:15 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cannon County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WUUS54 KOHX 101642
SVROHX
TNC015-149-101715-
/O.NEW.KOHX.SV.W.0080.140610T1642Z-140610T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1142 AM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1215 PM CDT

* AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 11 MILES
  SOUTHEAST OF MURFREESBORO...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODBURY...BRADYVILLE...READYVILLE...MILTON AND AUBURNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3573 8642 3596 8623 3596 8616 3595 8616
      3596 8615 3596 8602 3588 8592 3569 8619
      3570 8619 3570 8622 3569 8624 3566 8624
      3564 8626
TIME...MOT...LOC 1642Z 215DEG 29KT 3574 8626

$$

AL
1 follow-up statement
159 
WWUS54 KOHX 101658
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 AM CDT TUE JUN 10 2014

TNC015-149-101715-
/O.CON.KOHX.SV.W.0080.000000T0000Z-140610T1715Z/
RUTHERFORD TN-CANNON TN-
1158 AM CDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN CANNON AND EAST CENTRAL RUTHERFORD COUNTIES...

AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRADYVILLE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WOODBURY...READYVILLE...MILTON AND AUBURNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3570 8620 3582 8630 3596 8616 3595 8616
      3596 8615 3596 8602 3588 8592 3587 8594
TIME...MOT...LOC 1658Z 223DEG 25KT 3580 8618

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:48 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 10, 8:48 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
848 AM CDT TUE JUN 10 2014

.UPDATE...UPPER LOW POSITIONED OVER NW AR THIS MORNING AND IS
MOVING SLOWLY TOWARD THE NNE. DEEP MOISTURE FETCH IS EVIDENT
TOWARD THE SOUTHEAST OF THE LOW AND EXTENDS FROM SW LOUISIANA NE
TOWARD SW MIDDLE TN. GIVEN THE TRACK OF THE LOW AND THE CURRENT
TRAJECTORY OF THE CONVECTION TO OUR SW...SHOWERS AND TSTMS ARE
EXPECTED TO OVERSPREAD THE MID STATE TODAY.

WITH THE ACTIVITY SPREADING NORTHWARD...SO FAR THERE ARE NO WATCH
BOXES TO OUR SOUTH. BUT...GFS ELUDES TOWARD
DESTABILIZATION...ESPECIALLY ACROSS NORTHERN AREAS WHERE THE
RAINFALL WONT ARRIVE UNTIL A LITTLE LATER THIS MORNING. 850 MB
SPEEDS WILL RUN AROUND 25 TO 30 KTS BUT LAPSE RATES REMAIN RATHER
LOW. THEREFORE...MAIN THREAT FOR TODAY WILL BE THE DAMAGING WIND
THREAT.

FLOOD POTENTIAL IS STILL IN LINE ACROSS ROUGHLY OUR SOUTHWESTERN
THIRD. 3 HOUR GUIDANCE IS ROUGHLY AROUND 2 INCHES ACROSS THE WATCH
AREA. AREAL AVERAGES SHOULD REMAIN BELOW THAT. HOWEVER...ISOLATED
TO SCATTERED AREAS COULD SEE CONVECTIVE AMOUNTS THAT REACH OR
SURPASS THAT LEVEL. THEREFORE...FLOODING IS STILL A MAJOR CONCERN TODAY.

AS FOR HIGH TEMPS...GFS AND NAM SOLUTIONS INDICATE LOW TO MID 70S
TEMPS AT 18Z. SINCE HIGH TEMPS ARE JUST A FEW DEGREES ABOVE THAT
LEVELS...THE ONLY CHANGE WILL BE TO LOWER TEMPS BY A DEGREE OR TWO
ACROSS PORTIONS OF SOUTHERN MIDDLE TN. HRRR SHOWS RAINFALL
PREVAILING THROUGH MUCH OF THE DAY ACROSS THE SOUTH SO TEMPS WILL
STRUGGLE.

UPDATE OUT SHORTLY...ONLY CHANGE WILL BE TO THE TEMPS ACROSS THE
SOUTH.

&&

.PREV DISCUSSION... /ISSUED 610 AM CDT TUE JUN 10 2014/

UPDATE...

12Z TAF DISCUSSION.

AVIATION...

MCS THAT IMPACTED THE AREA YESTERDAY EVENING HAS EXITED THE MID
STATE...BUT NEXT MCS MOVING NE ACROSS MISSISSIPPI WILL AFFECT AREA
AIRPORTS DURING THE DAY TODAY. CURRENT TIMING OF PRECIPITATION
BRINGS SHRA/TSRA AND MVFR/IFR CONDITIONS TO CKV/BNA AROUND
15-16Z...WITH HRRR INDICATING PRECIP CONTINUING THROUGH THE
AFTERNOON. ACTIVITY WILL ARRIVE LATER TOWARDS 22Z AT CSV WITH
ASSOCIATED MVFR/IFR CONDITIONS. GUSTY AND VARIABLE WINDS WILL BE
A CONCERN WITH ANY STRONGER CONVECTION. ADDITIONAL SHRA/TSRA
POSSIBLE TUESDAY EVENING/NIGHT. SOUTH WINDS 5-10 KT WITH
OCCASIONAL GUSTS UP TO 20 KTS EXPECTED THROUGH THE TAF PERIOD.

SHAMBURGER

PREV DISCUSSION... /ISSUED 254 AM CDT TUE JUN 10 2014/

DISCUSSION...
.FLASH FLOOD POTENTAL REMAINS FOR PARTS OF WEST AND SOUTHWEST MIDDLE
TENNESSEE...

.POTENTIAL FOR SEVERE STORMS TODAY IN THE MID STATE...

STRONG MOISTURE TRANSPORT FROM LOUISIANA INTO MIDDLE TENNESSEE
THIS MORNING AND DURING THE DAY AS PRECIPITABLE WATER REMAINS NEAR
2 INCHES IN A VERY DEEP WARM CLOUD DEPTH. FORECAST SOUNDINGS ARE
JUICED TO THE HILT...SO WILL CONTINUE THE THREAT FOR FLASH FLOODING
IN THE WATCH AREA AS PRECIP EFFICIENCY WILL BE MAXED OUT. AS THE
VERTICALLY STACKED UPPER LOW CENTERED OVER EASTERN OKLAHOMA THIS
MORNING BEGINS TO LIFT NORTHEAST AND RELATIVELY COOL 500 MBAR
TEMPS ALONG WITH SURFACE DEWPOINTS IN THE UPPER 60S THE STAGE WILL
BE SET FOR A FEW SEVERE STORMS DESPITE LIMITED HEATING TODAY DUE
TO CLOUDS AND RAIN. I EXPECT TO SEE SHOWERS AND A FEW STORMS RETURN TO
SOUTHWESTERN MIDDLE TENNESSEE BEFORE 12Z THIS MORNING AND CONTINUE
TO WORK UP THROUGH MIDDLE TENNESSEE AS STORMS BECOME MORE
NUMEROUS IN WESTERN AREAS DURING THE MORNING AND TRANSLATE
EASTWARD. LOOKS TO ME LIKE LATE MORNING AND THROUGH THE AFTERNOON
WILL THE BEST TIME FRAME FOR SEVERE STORMS AND HEAVY RAINS HERE IN
MIDDLE TENNESSEE BUT SEVERE STORMS AND HEAVY RAINS ARE ALSO
POSSIBLE EAST OF INTERSTATE 65 THIS EVENING. DAMAGING WINDS WILL
BE THE MAIN THREAT ALONG WITH THE HEAVY RAIN. HIGH TEMPS TODAY
WILL BE RETARDED BY CLOUDS AND RAIN.

ON WEDNESDAY UPPER LOW OPENS UP AND CONTINUES TO LIFT NORTHEASTWARD
ND INTO GREAT LAKES REGION WITH UPPER TROUGH EXTENDING BACK DOWN
THROUGH THE OHIO AND TENNESSEE VALLEYS SO LOOK FOR MORE SHOWERS
AND STORMS. LOOKS LIKE THERE WILL BE A CHANCE FOR SHOWERS AND STORMS
RIGHT ON THROUGH THE WEEKEND AND INTO NEXT WEEK AS WESTERLIES DOMINATE
THE PATTERN WITH A CONTINUOUS SUPPLY OF SHORT WAVES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TNZ023>025-
056>058-060-061-093>095.

&&

21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT TUE JUN 10 2014

TNZ005>011-026>034-059-062>066-075-077>080-111030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
525 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR
SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>058-060-061-093>095-111030-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-
WAYNE-LAWRENCE-GILES-
525 AM CDT TUE JUN 10 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE
THROUGH TUESDAY EVENING.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY
RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12
INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES
OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON
ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE
STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Special weather statement, Jun 10, 10:00 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CDT TUE JUN 10 2014

TNZ024-056-101530-
HUMPHREYS-PERRY-
1000 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND PERRY COUNTIES...

AT 956 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW JOHNSONVILLE TO
10 MILES NORTH OF LINDEN TO LINDEN...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...LOBELVILLE...
HURRICANE MILLS...WAVERLY AND MCEWEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3598 8803 3624 8788 3624 8775 3620 8766
      3620 8759 3617 8757 3602 8755 3598 8753
      3595 8756 3595 8760 3590 8771 3578 8772
      3546 8796 3571 8793 3578 8799 3593 8793
      3594 8801

27
Special weather statement, Jun 10, 11:10 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT TUE JUN 10 2014

TNZ057-058-060-101700-
HICKMAN-LEWIS-MAURY-
1110 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT
40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS...
GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.

TORRENTIAL RAINFALL AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3556 8766 3561 8766 3589 8740 3576 8701
      3546 8742 3546 8745 3544 8745 3541 8749
      3541 8751 3540 8752 3540 8753

AL
Special weather statement, Jun 10, 11:22 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 AM CDT TUE JUN 10 2014

TNZ062-063-075-101700-
BEDFORD-CANNON-RUTHERFORD-
1122 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON AND RUTHERFORD
COUNTIES...

AT 1120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING NORTHEAST AT
20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SHELBYVILLE...DEASON...BELL
BUCKLE...FOSTERVILLE AND CHRISTIANA.

WINDS TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL
RAINFALL THAT COULD LEAD TO PONDING ON ROADWAYS.

LAT...LON 3554 8657 3587 8638 3580 8612 3570 8620
      3569 8625 3566 8624 3546 8641

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:17 PM CDTSpecial Weather StatementOHXPerry43 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXWayne39 min
Jun 9, 8:31 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne44 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more32 min
Jun 9, 9:21 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Hickman, Marshall, Maury, Williamson39 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more27 min
Jun 9, 9:50 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Stewart40 min
Jun 9, 10:03 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Williamson42 min
Jun 9, 10:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more31 min
Jun 9, 10:43 PM CDTSpecial Weather StatementOHXDavidson, Robertson, Sumner47 min
Jun 10, 10:00 AM CDTSpecial Weather StatementOHXHumphreys, Perry30 min
Jun 10, 10:28 AM CDTRiver Flood AdvisoryOHXPerry59 hr
Jun 10, 11:10 AM CDTSpecial Weather StatementOHXHickman, Lewis50 min
Jun 10, 11:22 AM CDTSpecial Weather StatementOHXBedford38 min
Jun 10, 12:15 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Smith, Wilson45 min
Jun 10, 12:27 PM CDTTornado WarningOHXDeKalb33 min
Jun 10, 12:48 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith42 min
Jun 10, 1:25 PM CDTSpecial Weather StatementOHXCannon, Coffee65 min
Jun 10, 1:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jun 10, 1:55 PM CDTSpecial Weather StatementOHXSmith35 min
Jun 10, 2:04 PM CDTSpecial Weather StatementOHXPickett26 min
Jun 10, 2:06 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith39 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett32 min
Jun 10, 2:19 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Grundy, Warren41 min
Jun 10, 2:33 PM CDTSpecial Weather StatementOHXDeKalb, Putnam27 min
Jun 10, 2:35 PM CDTSevere Thunderstorm WarningOHXClay40 min
Jun 10, 2:46 PM CDTSpecial Weather StatementOHXPickett44 min
Jun 10, 2:47 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White43 min
Jun 10, 2:57 PM CDTSevere Thunderstorm WarningOHXPutnam, White33 min
Jun 10, 3:17 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White43 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett19 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.